On certain functional solutions of the satellite problem of three bodies

Wladimír Wáclav Heinrich Prague

TBD mathscidoc:1701.331052

Acta Mathematica, 88, (1), 1-75, 1952.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 271 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{wladimír1952on,
  title={On certain functional solutions of the satellite problem of three bodies},
  author={Wladimír Wáclav Heinrich},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203135483361761},
  booktitle={Acta Mathematica},
  volume={88},
  number={1},
  pages={1-75},
  year={1952},
}
Wladimír Wáclav Heinrich. On certain functional solutions of the satellite problem of three bodies. 1952. Vol. 88. In Acta Mathematica. pp.1-75. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203135483361761.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved